# SDR UPS03840033

- Difficulty date: January 2, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 65,356 hours, 26,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  D-PIT DOOR AFT TORQUE BOX WEB IS CRACKED AND TORN AT HOLES AT STA 1440 LONG 33R.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUTS.  FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-0 FIG 23.
